MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 701 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 701 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05641489001
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c701 module serial number was (b)(4) on (b)(6) 2023 the field service engineer (fse) replaced the reagent probes and adjusted the reagent pipettors.Based on the results from a hardware performance check the fse made adjustments to the rinse unit and replaced the gear pump head.The investigation is ongoing.
 
Event or Problem Description
The initial reporter complained of discrepant low results for 2 patient samples tested for ca2 on a cobas 8000 c 701 module.On (b)(6) 2023 patient 1 result from the c701 module in question was 1.72 mmol/l.The repeat from a different c701 module was 2.30 mmol/l.On (b)(6) 2023 patient 2 result from the c701 module in question was 1.84 mmol/l.The repeat from a different c701 module was 2.43 mmol/l.The customer repeated the patient samples as the initial results were low compared to the patient¿s previous ca2 results.
 
Additional Manufacturer Narrative
The ca2 reagent lot number was 744185 with an expiration date of 30-nov-2024.After the first service visit, the customer continued to have questionable results.The specific results were not provided.The field service engineer (fse) returned to the customer site and replaced the heat cut filter, the lens and window and the degasser for the incubation bath.Calibration and qc were acceptable.Based on a review of worldwide data of qc recovery for the reagent/control combination used by the customer, a reagent issue was excluded.The service actions resolved the issue.

Brand Name
COBAS 8000 C 701 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18388029
Report Number1823260-2023-04166
Device Sequence Number2759662
Product Code JJE
UDI-Device Identifier04015630928255
UDI-Public04015630928255
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Catalogue Number05641489001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2023
Supplement Date Received by Manufacturer12/28/2023
Initial Report FDA Received Date12/22/2023
Supplement Report FDA Received Date01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown